# SDR DALA1230509261

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S0016A
- Condition: Corroded
- Location: Bs 455-494 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD CARGO COMPARTMENT LONGERON 29L HAS CORROSION FROM STA 455 TO 494.  REMOVED DAMAGED SECTION OF L29L IN FWD CARGO FROM FS 455 TO 494.  REPLACED LONGERON AND INSTALLED REPAIR, REFERENCES USED SRM 51-30-00, 51-30-02, 51-30-05 VOL II, 53-10-01 FIG VOL I, AND DELTA ER/A 501337-14.  COMPARED PRI AND ER/A AND NO DIFFERENCES NOTED.
